On the endomorphisms of translation modules of polynomials

Authors

  • Yu. V. Bodnarchuk

Abstract

We determine the structure of a ring of endomorphisms of a translation module whose structure is determined by a group of translations of an affine space that acts by means of displacement on a polynomial algebra.

Published

25.02.2000

Issue

Section

Short communications

How to Cite

Bodnarchuk, Yu. V. “On the Endomorphisms of Translation Modules of Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 2, Feb. 2000, pp. 277-81, https://umj.imath.kiev.ua/index.php/umj/article/view/4416.